Korean J. Math.  Vol 29, No 2 (2021)  pp.333-344
DOI: https://doi.org/10.11568/kjm.2021.29.2.333

On $f$-Kenmotsu manifolds admitting Schouten-Van Kampen connection

Ashis Mondal

Abstract


In the present paper, we study three-dimensional $f$-Kenmotsu manifolds admitting the Schouten-Van Kampen connection. We study the concircular curvature tensor of a three-dimensional $f$-Kenmotsu manifold with respect to the Schouten-Van Kampen connection. Finally, we have cited an example of a three-dimensional $f$-Kenmotsu manifold admitting Schouten-Van Kampen connection which verify our results.


Keywords


$f$-Kenmotsu manifolds; Locally $\phi$-Ricci symmetry; Concircular curvature tensor; Schouten-Van Kampen connections; Ricci soliton

Subject classification

53C25; 53C15; 53D15

Sponsor(s)



Full Text:

PDF

References


E. Boeckx, P. Buecken and L. Vanhecke, φ-symmetric contact metric spaces, Glasgow Math. J. 52 (2005), 97–112. (Google Scholar)

(Google Scholar)

A. Bejancu, Schouten-van Kampen and Vranceanu connections on Foliated manifolds, Anale S ̧tintifice Ale Universitati.”AL. I. CUZA’ IASI, Tomul LII, Mathematica, 2006, 37–60. (Google Scholar)

(Google Scholar)

U. C. De and A. Sarkar, φ-Ricci symmetric Sasakian manifolds, Proceedings of the Janjeon Mathematical Society 11 (2008), 47–52. (Google Scholar)

(Google Scholar)

G. Ghosh, On Schouten-van Kampen connection in Sasakian manifolds, Boletim da Sociedade Paranaense de Mathematica 36 (2018), 171–182. (Google Scholar)

(Google Scholar)

D. Janssens, and L. Vanheck, Almost contact structures and curvature tensors, Kodai Math. J. 4 (1981), 1–27. (Google Scholar)

(Google Scholar)

W. Ku ̈hnel, Conformal transformatons between Einstein spaces, Conformal geometry (Bonn, 1985/1986), 105-146, Aspects Math. E12, Friedr. Vieweg, Braunschweing, 1988. (Google Scholar)

(Google Scholar)

D. L. Kiran Kumar, H. G. Nagaraja and S. H. Naveenkumar, Some curvature properties of Kenmotsu manifolds with Schouten-van Kampen connection, Bull. of the Transilvania Univ. of Brasov., Series III: Math. Informatics, Phys. 2 (2019), 351–364. (Google Scholar)

(Google Scholar)

K. Kenmotsu, A class of almost contact Riemannian manifolds, Tohoku math. J. 24 (1972), 93–103. (Google Scholar)

(Google Scholar)

A. Kazan and H. B. Karadaˇg, Trans-Sasakian manifolds with Schouten-Van Kampen connection, Ilirias J. of Math. 7 (2018), 1–12. (Google Scholar)

(Google Scholar)

H. G. Nagaraja and D. L. Kiran Kumar, Kenmotsu manifolds admitting Schouten-van Kampen connection, Facta Univ. Series: Math. and Informations 34 (2019), 23–34. (Google Scholar)

(Google Scholar)

Z. Olszak, Locally conformal almost cosymplectic manifolds, Colloq. Math. 57 (1989), 73–87. (Google Scholar)

(Google Scholar)

Z. Olszak and R. Rosca, Normal locally conformal almost cosymplectice manifolds, Publ. Math. 39 (1991), 315–323. (Google Scholar)

(Google Scholar)

Z. Olszak, The Schouten-Van Kampen affine connection adapted to an almost(para) contact metric structure, Publications Delinstitut Mathematique 94 (2013), 31–42. (Google Scholar)

(Google Scholar)

Y. S. Perktas and A. Yildiz, On f-Kenmotsu 3-manifolds with respect to the Schouten-van Kampen connection, Turkis J. of Math. 45 (2021), 387–409. (Google Scholar)

(Google Scholar)

A. F. Solov’ev, On the curvature of the connection induced on a hyperdistribution in a Riemannian space, Geom. Sb. 19 (1978), 12–23 (in Russian). (Google Scholar)

(Google Scholar)

K. Yano, Concircular geometry I. concircular transformations, Proc. Inst. Acad. Tokyo 16 (1940), 195–200. (Google Scholar)

(Google Scholar)

K. Yano and S. Bochner, Curvature and Betti numbers, Annals of Math. Studies 32, Princeton university press, 1953. (Google Scholar)

(Google Scholar)

A. Yildiz, U. C. De and M. Turan, On 3-dimensional f-Kenmotsu manifolds and Ricci soliton, Ukrainian J. Math. 65 (2013), 620–628. (Google Scholar)

A. Yildiz, f -Kenmotsu manifolds with the Schouten-Van Kampen connection, Pub. De L’institut Math. 102 (116) (2017), 93–105. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr